# SDR USAA000814

- Difficulty date: June 12, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1 INCH, LOWER FORWARD WING TO BS 540 ABOVE RT RAM AIR DUCT.  INSTALLED DOUBLER PER TR 53-50-03.  (M)
